# SDR DL76R982424

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKE
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,664 hours
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, BOTH ENGINES SPOOLED DOWN FROM IDLE POWER AND PILOTS MANUALLY SHUT DOWN BOTH ENGINES WHEN THE GENERATORS DISCONNECTED AND THE RED OIL WARING INDICATIONS CAME ON.  INSPECTED FUEL FOR CONTAMINATION AND SENT FUEL SAMPLES TO LOCAL FUEL PROVIDER FOR LAB TESTS, NO PROBLEM NOTED.  SUSPECT ICING DUE TO EXTENDED GROUND TIME (10 DAYS) EVEN THOUGH ENGINES WERE RUN DAILY.  HANGARED AIRCRAFT FOR 20 HRS, RAN ENGINES, ALL SYSTEMS NORMAL.  PERFORMED CHECK FLIGHT, ALL SYSTEMS NORMAL.
